Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Child has chest pain, hip and leg discomfort after sports. Concerned?

My 9-year old daughter is very fit and is an excellent soccer player. She is also growing very quickly. During half-time she s been complaining of chest pains. And her hips and legs bother her a few hours after the game and then through the night. I m first concerned about the chest pains, they go away after a while, and secondly about her leg/hip pains. Is soccer not good for her?
Asked On : Sun, 20 May 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013

Thank you for your query on Healthcare Magic.

The chest pain, legs and hip pains are result of her excessive activity while playing.

Nothing to worry, these pains are looking of musculoskeletal in origin.

Ask her to take rest in between the play for some and to drink adequate water.

Give her nutritious and balanced diet.

If the pains are severe, you can give ibuprofen in prescribed dose.

Hope I have answered your query.


Answered: Thu, 13 Jun 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor